MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MULTIHOLE W/GRIPTION 50MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINN MULTIHOLE W/GRIPTION 50MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-30-050
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 06/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address painful loosening of acetabular components and augment at bone to implant interface.Doi: (b)(6) 2015, dor: (b)(6) 2020, affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
PINN MULTIHOLE W/GRIPTION 50MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10145673
Report Number1818910-2020-13695
Device Sequence Number3184769
Product Code LPH
UDI-Device Identifier10603295009979
UDI-Public10603295009979
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K071784
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1217-30-050
Device Catalogue Number121730050
Device Lot Number614420
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date06/11/2020
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5X45 MM GRIPTION TF STE SCREW.; 5.5X60 MM GRIPTION TF STE SCREW.; ALTRX +4 NEUT 32IDX50OD.; DELTA CER HEAD 12/14 32MM +5.; PINN CAN BONE SCREW 6.5 MMX15 MM.; PINN CAN BONE SCREW 6.5 MMX30 MM.; PINN CAN BONE SCREW 6.5 MMX45 MM.; PINN CAN BONE SCREW 6.5 MMX45 MM.; PINN GRIP TF REV AUGM 15X50/52.; PINNACLE BONE SCREW 25 MM.; 5.5X45 MM GRIPTION TF STE SCREW; 5.5X60 MM GRIPTION TF STE SCREW; ALTRX +4 NEUT 32IDX50OD; DELTA CER HEAD 12/14 32MM +5; PINN CAN BONE SCREW 6.5 MMX15 MM; PINN CAN BONE SCREW 6.5 MMX30 MM; PINN CAN BONE SCREW 6.5 MMX45 MM; PINN CAN BONE SCREW 6.5 MMX45 MM; PINN GRIP TF REV AUGM 15X50/52; PINNACLE BONE SCREW 25 MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR